# SDR HEEA079503

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 209062502101
- Part serial: 51001086
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER PRODUCING HIGH FREQUENCY.  (SHAFT CORRODED AND PITTING)
